Authors: Stanković, Miomir 
Marinković, Slađana
Rajković, Predrag
Title: The deformed and modified Mittag-Leffler polynomials
Journal: Mathematical and Computer Modelling
Volume: 54
Issue: 1-2
First page: 721
Last page: 728
Issue Date: 1-Jul-2011
Rank: M21
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2011.03.016
Abstract: 
The starting point of this paper are the Mittag-Leffler polynomials investigated in details by Bateman (1940) in [4]. Based on generalized integer powers of real numbers and deformed exponential functions, we introduce deformed Mittag-Leffler polynomials defined by the appropriate generating function. We investigate their recurrence relations, hypergeometric representation and orthogonality. Since they have all zeros on the imaginary axes, we also consider real polynomials with real zeros associated to them.
Keywords: Generating function | Orthogonality | Polynomial sequence | Recurrence relation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

10
checked on May 17, 2024

Page view(s)

47
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.